Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Feeling dizziness on fllatulence. Happens when lied down. What to do?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6312 Questions
Diziness feeling hot on fllatulence .Eases on passing has .Happens mostly if I lie on ned for a long time on day

Thanks doc!=
Posted Fri, 19 Jul 2013 in Medicines and Side Effects
Answered by Dr. Vivek Chail 2 hours later
Thanks for writing in.

As I understand, you are a 62 years old gentleman with a feeling of dizziness and flatulence which eases on passing gas.
This is more on days when you are sedentary and lie for a long while.

I hope you are otherwise physically fit and have no significant history of previous medical problems and are not on any long term medications.

Generally, every person is adapted to a daily routine like waking up, keeping oneself fit and correct dietary practices (having meals on time). Sometimes when we try to deviate from this routine, like if we skip meals or dont do enough physical activity, the digestive system in our body gets imbalanced. As a result there is gastritis and the normal acid formation which occurs in the stomach is not neutralised and features of acidity develop followed by flatulence.

Sometimes people feel an increased sense of bowel motility and flatulence when they are not preoccupied with their daily routine. This can also occur after intake of more spicy and oily food (special food preparations), especially on a holiday as happens in most households.

If you have no other medical problems, then you could take medicines to decrease acid formation when you feel like belching with symptoms of gastritis. These medicines are proton pump inhibitors (Pantroprazole, Omeprazole) and are to be taken on empty stomach. Please take it only when necessary and after asking your doctor.

You could modify your daily routine by going for a small walk even on a holiday. Please drink adequate amounts of water regularly for proper bowel movements.

Hope your question is answered.
Wish you good health.

Dr Vivek
Above answer was peer-reviewed by
Follow-up: Feeling dizziness on fllatulence. Happens when lied down. What to do? 1 hour later
I take losar h daily
bp is in control
Answered by Dr. Vivek Chail 39 minutes later
Thanks for writing in again with your updated medications.

Losar H contains losartan 50 mg + hydrochlorothiazide 12.5 mg.

This is a popular anti hypertensive and given to high blood pressure patients as you already know.

As with most medicines, dizziness and dyspepsia (light stomach problems) can occur as mild side effects on taking Losar H.

I request you to kindly report this to your doctor if the frequency and duration of your dizziness and flatulence is affecting your daily activities. He will review your medication.

Hope this helps.

Dr Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor